Please use this identifier to cite or link to this item:
http://hdl.handle.net/10071/12125| Author(s): | Bracic, J. Diogo, C. |
| Date: | 2016 |
| Title: | Operators with a given part of the numerical range |
| Volume: | 66 |
| Number: | 1 |
| Pages: | 275 - 280 |
| ISSN: | 0139-9918 |
| DOI (Digital Object Identifier): | 10.1515/ms-2015-0134 |
| Keywords: | Numerical range Hildebrandt’s theorem |
| Abstract: | Sets of operators which have a given set of numbers in the numerical range are studied. We prove an interesting result which characterizes the set of operators that have 0 in the convex hull of its spectrum. Along the way we give a simpler proof of the well known Hildebrandt’s theorem. |
| Peerreviewed: | yes |
| Access type: | Open Access |
| Appears in Collections: | DM-RI - Artigos em revistas científicas internacionais com arbitragem científica |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| post_print_BracicDiogoOperGivSetNumRange_revised.pdf | Pós-print | 366,76 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.












